# SDR HALA2016102900161

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,563 hours, 4,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT C53.2-55, Y953 FOUND CORRODED.  REPLACED THE SEAT TRACK AND U CHANNEL IAW SRM 51-72-11, AND DRAWING F53326963001.
